# SDR IPXA10560411

- Difficulty date: May 13, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 680 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 680 INBD FLANGE OF FRAME AT STR 15L HAS SCREW STRIKE.  REPAIRED IAW ER NR 10-2774.
